# SDR DALA2023012300507

- Difficulty date: January 18, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 93,102 hours, 19,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED WHITE E-PATH LIGHTS INOP AT SEATS 31L 39L 42L. R & R POWER SUPPLY M738 IAW AMM 33-51. MEL & PLACARD REMOVED.  ORIG SUBMISSION DATE: 1/23/2023
